Translator Disclaimer
15 January 2009 Symplectic homology, autonomous Hamiltonians, and Morse-Bott moduli spaces
Frédéric Bourgeois, Alexandru Oancea
Author Affiliations +
Duke Math. J. 146(1): 71-174 (15 January 2009). DOI: 10.1215/00127094-2008-062

Abstract

We define Floer homology for a time-independent or autonomous Hamiltonian on a symplectic manifold with contact-type boundary under the assumption that its 1-periodic orbits are transversally nondegenerate. Our construction is based on Morse-Bott techniques for Floer trajectories. Our main motivation is to understand the relationship between the linearized contact homology of a fillable contact manifold and the symplectic homology of its filling

Citation

Download Citation

Frédéric Bourgeois. Alexandru Oancea. "Symplectic homology, autonomous Hamiltonians, and Morse-Bott moduli spaces." Duke Math. J. 146 (1) 71 - 174, 15 January 2009. https://doi.org/10.1215/00127094-2008-062

Information

Published: 15 January 2009
First available in Project Euclid: 17 December 2008

zbMATH: 1158.53067
MathSciNet: MR2475400
Digital Object Identifier: 10.1215/00127094-2008-062

Subjects:
Primary: 53D40

Rights: Copyright © 2009 Duke University Press

JOURNAL ARTICLE
104 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.146 • No. 1 • 15 January 2009
Back to Top